# SDR YENA20151018478

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 44,971 hours, 15,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND LT FLOORBEAM AT FRAME 66 CORRODED.  REPLACED FLOOR BEAM IAW SRM 51-42-12.
